Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking Glyciphage G1, Temsan20, other caps, consumes alcohol daily. Is it safe? Risk?

Hello Doctor, my husband is taking Glyciphage G1,Temsan20 one tablet every morning and Glycomet 500sr and Novastat 5 in the night ,since 8months, my husband is 37year old, however he consumes alcohol 3-4pegs daily, i am really worried in this condition consuming these tablets is safe or risk to his health, also he do not visit doctor for further consultation or checkups..need your advise doctor--Regards Namrata Parulekar
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Psychiatrist 's  Response
Hi Namrata,
Thanks for using healthcare magic.

I have gone through your available history.
Alcohol is known to disturb blood glucose level as well as blood pressure. Alcohol is also associated frequently with obesity which is also adversely affect both, glucose level as well as blood pressure.

So Your husband should avoid use of alcohol. He must take regular medicines and follow up with doctor. If required, You can take him to psychiatrist / deaddiction center to stop him use of alcohol.

Answered: Thu, 9 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor